Matrix Science Mathematic (MSMK)

RIGHT PURE UNI-SOFT IDEALS OF ORDERED SEMIGROUPS

July 8, 2020 Posted by din In MSMK

ABSTRACT

RIGHT PURE UNI-SOFT IDEALS OF ORDERED SEMIGROUPS

Journal: Matrix Science Mathematic (MSMK)
Author: Raees Khan, Asghar Khan, M. Uzair Khan, Hidayat Ullah Khan

This is an open access article distributed under the Creative Commons Attribution License CC BY 4.0, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited

DOI: 10.26480/msmk.01.2020.14.19

In this paper, we initiate the study of pure uni-soft ideals in ordered semigroups. The soft version of right pure ideals in ordered semigroups is considered which is an extension of the concept of right pure ideal in ordered semigroups. We also give the main result for right pure uni-soft ideals in ordered semigroups and characterize right weakly regular ordered semigroups in terms of right pure uni-soft ideals.
Pages 14-19
Year 2020
Issue 1
Volume 4

Download